# SDR SWAA2015101244821

- Difficulty date: August 9, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 70,231 hours, 58,103 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6546812
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR, UPPER CHORD CRACKED AT MLG SUPPORT FITTING RSS 224, UPPER INBD.  REPAIRED CHORD IAW EA & ER.
